# SDR CALA2025062605883

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 97,492 hours, 13,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE COVER NOT SEATED FLUSH WITH DOOR. DOOR ARMS AND IN DICATES LOCKED INSTALLED BUSTLE REF AMM SUBTASK 25-66-01-414-066. ITEM OKAY
